List of Articles Published in 1998

B.1998.90.9 Propagation of Shock Wave in Self-Gravitating, Radiative Magneto-Hydrodynamic Non-Uniform Rotating Atmosphere
Ashok Ganguly and Mrinal Jana, Vol. 90, No. 1, Febuary 1998
B.1998.90.8 On Hermite Polynomials of Two Variables Suggested By S.F. Ragab’s Laguerre Polynomials of Two Variables
Mumtaz Ahmad Khan and Ghazi Salama Abukhammash, Vol. 90, No. 1, Febuary 1998
B.1998.90.7 Prolonged and Generalised Codazzi Functions Relative to the Congruence ( λ ) In a Hypersurface W_n of A Weyl Space W_(n+1)
Zerrin Senturk and Leyla Zeren, Vol. 90, No. 1, Febuary 1998
B.1998.90.63 Distribution of The Fractional Parts of Polynomials
M.J. De Velasco, Vol. 90, No. 6, December 1998
B.1998.90.62 A Classification of Surfaces of Revolution with Constant Gauss Curvature in a 3-Dimensional Minkowski Space
Chr. Beneki, G. Kaimakamis and B. J. Papantoniou, Vol. 90, No. 6, December 1998
B.1998.90.61 Fuzzy Generalized Open Mappings
R.K. Saraf, A. Malviya and S.K. Gupta, Vol. 90, No. 6, December 1998
B.1998.90.60 On Fuzzy Pre-Separation Axioms
G. Balasubramanian, Vol. 90, No. 6, December 1998
B.1998.90.6 On Quasiequivalent Operators
Mahmoud Kutkut, Vol. 90, No. 1, Febuary 1998
B.1998.90.59 F(1) Type Structures on O〖sc〗^3 M
Irena Comic, Gheorghe Atanasiu and Emil Stoica, Vol. 90, No. 6, December 1998
B.1998.90.58 Integral formulae in Euclidean Space and Their Application
S,.S. Pujar and B.S. Waghe, Vol. 90, No. 6, December 1998
B.1998.90.57 Note on Two Theorems of Dirac’s Quantum Mechanics
Manan Sengupta, Vol. 90, No. 6, December 1998
B.1998.90.56 dF-Spaces ( dB-Spaces), dF-Spaces And Their Properties
G.M. Deheri, Vol. 90, No. 6, December 1998
B.1998.90.55 Laplace Transform of Product of Two Generalized Laguerre Functions to Evaluate the Averaged Function
P.K.Banerji and Yogendra Deora, Vol. 90, No. 6, December 1998
B.1998.90.54 Weakly Semi-Precontinuous Functions
Prabir Kumar Ghosh and P. Bhattacharyya, Vol. 90, No. 6, December 1998
B.1998.90.53 Generalized Recurrent Manifold With Respect To Semi-Symmetric Metric Connection
Y. B. Maralabhavi and M. Rathnamma, Vol. 90, No. 5, October 1998
B.1998.90.52 Fractional Integration And Inversion Formulae Associated With Weber Transform
Awadhesh Chandra Gupta and Anil Kumar Mahato, Vol. 90, No. 5, October 1998
B.1998.90.51 A Generalized Hankel Transform of Generalized Function on the space G_(α,β)( I )
Kuldeep Singh Gehlot, Vol. 90, No. 5, October 1998
B.1998.90.50 Quantitative Study on out-Break of Encephalities in Greater Calcutta
P.K. Das and S.S. De, Vol. 90, No. 5, October 1998
B.1998.90.5 Boundedness of Fuzzy Real-Valued Sequences
N.R. Das and Ajanta Choudhury, Vol. 90, No. 1, Febuary 1998
B.1998.90.49 A Semi-Symmetric Non-Metric P-Connection in a Lorentzian Para-Sasakian Manifold
Bhagwat Prasad, Vol. 90, No. 5, October 1998